MAUDE Adverse Event Report: COVIDIEN 10ML STANDARD LUER LOCK SYRING; SYRINGE, PISTON

COVIDIEN 10ML STANDARD LUER LOCK SYRING; SYRINGE, PISTON
Model Number 1181200777K
Medical Device Problem Codes Component Incompatible (1108); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the physicians feel that the rubber stopper on the plunger is not of best quality as previous syringes and they let air into the syringe.There was no patient injury reported.
 
Additional Manufacturer Narrative
Investigation summary: the supplier has reviewed the device history record for the reported lot and there were no deviations listed for this lot at the time of manufacturing.As samples were not returned for the complaint analysis, the supplier performed an investigation on retained samples from the same lot.The retained samples were found to be within the specifications during the visual and dimensional check, completed for the reported issue.A leakage test under compression in accordance to iso7886-1 was conducted; there was no air let into the syringe during the test and air was not visible between the seals of the gasket.Since the complained sample was not available and the investigation results on the retained samples were within the specifications and did not reveal air into the syringe, a root cause could not be identified.No new actions are required at this time.The complaint will be used for tracking and trending purposes.

Brand Name
10ML STANDARD LUER LOCK SYRING
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11733066
Report Number1282497-2021-10116
Device Sequence Number14476203
Product Code FMF
UDI-Device Identifier10884521546929
UDI-Public10884521546929
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1181200777K
Device Catalogue Number1181200777K
Device Lot Number18F22
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date10/05/2021
Patient Sequence Number1